# SDR CA190514011

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801111
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: WE FOUND A CRACK IN OUR TAIL BOOM AT APPROX.F.S 120.75 ON THE L/H SIDE WHERE THE LOWER PLATE FOR THE HORIZONTAL PASSES THROUGH. (TC# 20190514011)
